Skip Navigation
Skip to contents

JLC : Journal of Liver Cancer

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Liver Cancer > Volume 5(1); 2005 > Article
Case Report Two Cases of Acute Hepatic Decompensation after Concurrent Chemoradiotherapy in Patients with Advanced Hepatocellular Carcinoma
Myoung Hwan Kim1, Sang Hoon Ahn1, Yong Han Paik1, Kwan Sik Lee1, Chae Yoon Chon1, Young Myoung Moon1, Jinsil Seong2, Kwang Hyub Han1
Journal of Liver Cancer 2005;5(1):52-56
DOI: https://doi.org/
Published online: June 30, 2005
1Departments of Internal Medicine, Yonsei University College of Medicine, Seoul, Korea
2Departments of Radiation Oncology, Yonsei University College of Medicine, Seoul, Korea
Corresponding author:  Kwang Hyub Han,
Email: gihankhys@yumc.yonsei.ac.kr
  • 522 Views
  • 1 Download
  • 0 Crossref
  • 0 Scopus

Advanced hepatocellular carcinoma with portal vein thrombosis has a poor prognosis. Concurrent chemoradiation (CCRT) therapy achieved favorable results in advanced hepatocellular carcinoma with portal vein thrombosis and can be considered as a treatment option for the management of advanced hepatocellular carcinoma.2 But, exacerbation of liver function during concurrent chemoradiotherapy is a critical complication in patients with hepatitis B virus (HBV) related HCC. Reactivation of HBV replication is a well-known complication in cancer patients receiving chemotherapy. We report two cases with acute exacerbation of liver function. The one
result
ed in hepatic decompensation after CCRT probably due to HCC progression and/or chemoradiotherapy and the other is due to reactivation of HBV replication after CCRT, who recovered after lamivudine and corticosteroid therapy.


JLC : Journal of Liver Cancer